Applied Mathematics

Vol.5 No.3(2014), Paper ID 42801, 11 pages

DOI:10.4236/am.2014.53048

 

Some Mixed Soft Operations and Extremally Soft Disconnectedness via Two Soft Topologies

 

Nihal Arabacıoğlu Tas, Ahu Acikgoz

 

Department of Mathematics, Balikesir University, Balikesir, Turkey
Department of Mathematics, Balikesir University, Balikesir, Turkey

 

Copyright © 2014 Nihal Arabacıoğlu Tas, Ahu Acikgoz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Tas, N. and Acikgoz, A. (2014) Some Mixed Soft Operations and Extremally Soft Disconnectedness via Two Soft Topologies. Applied Mathematics, 5, 490-500. doi: 10.4236/am.2014.53048.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.